Scleroderma in a child after chemotherapy for cancer.
Аннотация
The association of malignancy with scleroderma is very rare in childhood. A 13-year-old girl was diagnosed as having thymic carcinoma and received systemic chemotherapy. She presented with symptoms of Raynaud's phenomenon 9 months after the cessation of chemotherapy. She also had difficulty in swallowing. Based on the presence of Raynaud's phenomenon, characteristic skin changes over the face and hands, oesophageal involvement and pulmonary restrictive defect demonstrated by pulmonary function tests, the diagnosis of generalised scleroderma was established. There was no evidence of tumor recurrence. Although she was treated with penicillamine and prednisolone, no significant improvement was achieved in her condition during the 14-month follow up.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.